# SDR DALA2025041402890

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 43,036 hours, 5,466 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DOOR 1R SHOWS OPEN WHEN CLOSED. CORRECTIVE ACTION: REPLACED PROX SENSOR 12MJ PER A330 AMM 52-71. OPS CHECKS GOOD. (5700686)
